Hull properties in location problems

Publication: Research - peer-reviewJournal article – Annual report year: 1983

View graph of relations

Some properties of the solution set for single and multifacility continuous location problems with lp distances are given. A set reduction algorithm is developed for problems in k-dimensional space having rectangular distances.
Original languageEnglish
JournalEuropean Journal of Operational Research
Publication date1983
Volume12
Issue3
Pages262-265
ISSN0377-2217
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 20
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2702090